# SDR SWAA2022020232007

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON FWD CARGO COMPARTMENT AFT BULKHEAD LOWER ATTACH ANGLE. / AFTER EVALUATION 100% MATERIAL CORRODED IN SOME LOCATIONS AT BULKHEAD LOWER ATTACH ANG;E; FOUND OUT OF LIMTIS PER SRM 53-30-30-1A-1; 4.B.2; FIG. 103. DETAILS A;B;C;D;E;F;G. SRM 51-10-02-0G-0; LOCATED AND DRILLED NEW PART REPLACEMENT PART #143A9485R35; RECEIPT #5055162; PO#626239; PER SRM 51-40-02-0G-0; INSTALLED ON BULKHEAD AFT; FWD CARGO; SRM 51-40-02-0G-0; DWG 143A9481
